MathSciNet Relay Station
MathSciNet bibliographic data
MR2294486 (2008a:46033) 46E35 (26B30 26D15 35J99)
Fusco, N.; Maggi, F.; Pratelli, A. The sharp quantitative Sobolev inequality for functions of bounded variation. J. Funct. Anal. 244 (2007), no. 1, 315–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement